# SDR ZZDA2008148

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534183
- Condition: Corroded
- Location: Bs 157-196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AT BS 157 - BS 196 RBL 36 OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT AT BS 157 - BS 196 RBL 36 IAW B717 SRM 51-41-02.
